Our expert says:
Tydamine has the chemical name of Trimipramine, also an antidepressant, but one with the potential to be as sedative as you sem to have found it. It's unfortunate that if one has had postpartum depression after one pregancy, the chances of it after later pregancies are fairly high. As you responded well to Prozac the previous two times, I'd have thought that it made sense, if a change was thought wise, to try a different member of the same (SSRI) family of antidepressants, like Cilift ( the cheaper.equivalent form of Cipramil ) or Aropax. They ought to help you become functional again.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.